2016 International Symposium on Nanofluid Heat and Mass Transfer in Textile Engineering and 5th International Symposium on Nonlinear Dynamics

Journal: Nonlinear Science Letters A
(ISSN 2519-9072(Online), ISSN 2076-2275 (Print))          Vol. 1 No. 4
Convergence of He’s Variational Iteration Method for Nonlinear Oscillators
A. Ghorbani, J. Saberi-Nadjafi
Department of Applied Mathematics, School of Mathematical Sciences, Ferdowsi University of Mashhad, Mashhad, Iran
E-mails: as_gh56@yahoo.com (A. Ghorbani); najafi141@gmail.com (J. Saberi-Nadjafi)
Abstract: This paper deals with a new proof of convergence of He’s variational iteration method applied to nonlinear oscillators. One example is given to verify convergence hypothesis and to illustrate the efficiency and simplicity of the method.

Keywords: Variational iteration method; convergence theorem; nonlinear oscillators

Biographical Notes:


Copyright © 2009 Asian Academic Publisher Limited. All rights reserved. Email: AsianAcademicPublisher@gmail.com
Baidu |  Google |  Elsevier |  CPS |  LaTeX |  AMS |  IEEE |  Yahoo |  SZU
You are the 1206706th visitor.